On type-2 m-topological spaces

Sk. Nazmul 1
  • 1 Department of Mathematics, Bankura University Purandarpur, 722155, Bankura, India

Abstract

In the present paper, we define a notion of an m2-topological space by introducing a count of openness of a multiset (mset in short) and study the properties of m2-subspaces, mgp-maps etc. Decomposition theorems involving m-topologies and m2-topologies are established. The behaviour of the functional image and functional preimage of an m2-topologies, the continuity of the identity mapping and a constant mapping in m2-topologies are also examined.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Alkhazaleh, Shawkat, and Abdul Razak Salleh, and Nasruddin Hassan. “Soft multisets theory.” Appl. Math. Sci. (Ruse) 5, no. 69-72 (2011): 3561–3573. Cited on 77.

  • [2] Babitha, K.V., and Sunil Jacob John. “On soft multi sets.” Ann. Fuzzy Math. Inform. 5, no. 1 (2013): 35–44. Cited on 77.

  • [3] Blizard, Wayne D. “Multiset theory.” Notre Dame J. Formal Logic 30, no. 1 (1989): 36–66. Cited on 77.

  • [4] de Bruijn, N.G. “Denumerations of rooted trees and multisets.” Discrete Appl. Math. 6, no. 1 (1983): 25–33. Cited on 77.

  • [5] Chattopadhyay, Kshitish Chandra and R.N. Hazra, and S.K. Samant. “Gradation of openness: fuzzy topology.” Fuzzy Sets and Systems 49, no. 2 (1992): 237–242. Cited on 78.

  • [6] Girish, K.P., and Sunil Jacob John. “Relations and functions in multiset context.” Inform. Sci. 179, no. 6 (2009): 758–768. Cited on 77.

  • [7] Girish, K.P., and Sunil Jacob John. “General relations between partially ordered multisets and their chains and antichains.” Math. Commun. 14, no. 2 (2009): 193–205. Cited on 77, 78 and 79.

  • [8] Girish, K.P., and Sunil Jacob John. “Multiset topologies induced by multiset relations.” Inform. Sci. 188 (2012): 298–313. Cited on 77, 78 and 80.

  • [9] Girish, K.P., and Sunil Jacob John. “On Multiset Topologies.” Theory and Applications of Mathematics & Computer Sciences 2, no. 1 (2012): 37–52. Cited on 77, 78 and 80.

  • [10] Hallez, Axel, and Antoon Bronselaer, and Guy De Tré. “Comparison of sets and multisets.” Internat. J. Uncertain. Fuzziness Knowledge-Based Systems 17, August 2009, suppl. (2009): 153–172. Cited on 77.

  • [11] Hazra, R.N., and S.K. Samanta, and K.C. Chattopadhyay. “Fuzzy topology redefined.” Fuzzy Sets and Systems 45, no. 1 (1992): 79–82. Cited on 78.

  • [12] Herawan, T., and M.M. Deris. “On Multi-soft Sets Construction in Information Systems.” In: Emerging Intelligent Computing Technology and Applications. With Aspects of Artificial Intelligence, edited by DS. Huang et all. 101–110. ICIC 2009. Vol. 5755 of Lecture Notes in Computer Science. Berlin, Heidelberg: Springer, 2009. Cited on 77.

  • [13] Hickman, John L. “A note on the concept of multiset.” Bull. Austral. Math. Soc. 22, no. 2 (1980): 211–217. Cited on 77.

  • [14] Höhle, Ulrich, and Alexander P. Šostak. “Axiomatic foundations of fixed-basis fuzzy topology.” In: Mathematics of fuzzy sets, 123–272, Handb. Fuzzy Sets Ser., 3, Boston, MA: Kluwer Acad. Publ., 1999. Cited on 78.

  • [15] Kubiak, T. On fuzzy topologies. Ph.D. Thesis. Poznan: A. Mickiewicz University, 1985. Cited on 78.

  • [16] Majumdar, Pinaki. “Soft multisets.” J. Math. Comput. Sci. 2, no. 6 (2012): 1700–1711. Cited on 77.

  • [17] Miyamoto, Sadaaki. “Two generalizations of multisets.” In: Rough set theory and granular computing, 59–68. Vol 125 of Stud. Fuzziness Soft Comput., 125. Berlin: Springer, 2003. Cited on 77.

  • [18] Nazmul, Sk., and Pinaki Majumdar, and Syamal K. Samanta. “On multisets and multigroups.” Ann. Fuzzy Math. Inform. 6, no. 3 (2013): 643–656. Cited on 78, 79 and 80.

  • [19] Nazmul, Sk., and Syamal K. Samanta. “On soft multigroups.” Ann. Fuzzy Math. Inform. 10, no. 2 (2015) 271–285. Cited on 78.

  • [20] Osmanoğlu, İsmail, and Deniz Tokat. “Compact soft multi spaces.” Eur. J. Pure Appl. Math. 7, no. 1 (2014): 97–108. Cited on 77.

  • [21] Šostak, Alexander P. “Two decades of fuzzy topology: the main ideas, concepts and results.” Russian Math. Surveys 44, no. 6 (1989): 125–186. Cited on 78.

  • [22] Tokat, Deniz and Ismail Osmanoglu. “Connectedness on Soft Multi Topological Spaces.” Journal of New Results in Science 2 (2013): 8–18. Cited on 77.

  • [23] Yager, Ronald R. “On the theory of bags. Internat.” J. Gen. Systems 13, no. 1 (1987): 23–37. Cited on 77.

  • [24] Ying, Ming Sheng. “A new approach for fuzzy topology. I.” Fuzzy Sets and Systems 39, no. 3 (1991): 303–321. Cited on 78.

OPEN ACCESS

Journal + Issues

Search